# SDR RAIA2018091300001

- Difficulty date: August 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLOOR SILL HAS CORROSION AT FRAME 18-20. REMOVED LIGHT CORROSION ON RT FUSELAGE FLOORSILL AT FRAME 18-20 . MAKING DOUBLER FOR AFT SILL. INSPECTED DAAMAGE AREA AFTER BLEND NO DEFECTS NOTED. ATTACHED DOUBLER FABRICATED REPAIR ANGLES AND INSTALLED WET WITH SEALANT.
